# SDR SWAA2022022339097

- Difficulty date: October 24, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120AF IS CORRODED ON EDGES / VERIFIED FWD CARGO COMPARTMENT FLOOR PANEL 120AF P/N 453A1610-14 S/I 7253765 IAW IPC 25-52-10-17; LIMIT FOUND TO BE OUT OF LIMIT WITH OVER 3 INCH IAW SRM 53-00-53-1-A1 ATG# WN9822
